Uğurlu, EkinBaleanu, DumitruTaş, Kenan2020-11-112020-11-112018Uğurlu, E.; Baleanu, D.; Taş, K. "On the solutions of a fractional boundary value problem" Turkish Journal of Mathematics, Vol.42, No.3, pp.1307-1311, (2018).1300-0098https://hdl.handle.net/20.500.12416/4098This paper is devoted to showing the existence and uniqueness of solution of a regular second-order nonlinear fractional differential equation subject to the ordinary boundary conditions. The Banach fixed point theorem is used to prove the results.eninfo:eu-repo/semantics/openAccessFractional EquationNonlinear EquationFixed Point TheoremsOn the solutions of a fractional boundary value problemOn the Solutions of a Fractional Boundary Value ProblemArticle10.3906/mat-1609-64